# SDR 98ZZZX1892

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527M
- Make and model: Braero BAE125800A
- Aircraft serial: 258054
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 54535213
- Condition: Failed
- Location: Lt Thrust Rev
- Part time: 4,773 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE FAILURE OCCURRED DURING A FLIGHT CREW TRAINING FLIGHT CONSISTING OF 3 FULL STOP LANDINGS, AND TAKEOFFS.  ON THE 3RD LANDING, THE AIRCRAFT WAS CLEAR OF THE RUNWAY AND WAS TAXIING TO THE DEPARTURE END OF THE RUNWAY.  IDLE REVERSE THRUST WAS BEING USED, AS NEEDED, TO CONTROL GROUND SPEED.  WHEN BOTH HYDRAULIC LOW PRESSURE WARNING LIGHTS CAME ON THE ENGINES WERE THEN SHUT DOWN AND THE AIRCRAFT WAS TOWED TO THE FBO FOR TROUBLESHOOTING BY THE FLIGHT CREW AND LOCAL MAINTENANCE PERSONNEL.  IT WAS FOUND THAT WHEN THE LEFT THRUST REVERSER WAS DEPLOYED, HYDRAULIC FLUID WOULD FLOW FROM THE LEFT INBOARD ACTUATOR FAIRING.  THE FAIRING WAS REMOVED.  THRUST REVERSER WAS AGAIN DEPLOYED AND THE ACTUATOR WAS FOUND LEAKING.
